# SDR AALA20130523010

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 42,169 hours, 17,092 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 927, RT BUTTLINE 54.  INSTALLED FLOORBEAM REPAIR IAW SRM 53-70-51-2R-4 AND EA B737-53-029972.
